University of Hertfordshire

From the same journal

Documents

  • Benoit Vicedo
View graph of relations
Original languageEnglish
Article number355203
Number of pages33
JournalJournal of Physics A: Mathematical and Theoretical
Volume48
Issue35
DOIs
Publication statusPublished - 12 Aug 2015

Abstract

We describe a unifying framework for the systematic construction of integrable deformations of integrable σ-models within the Hamiltonian formalism. It applies equally to both the 'Yang–Baxter' type as well as 'gauged WZW' type deformations which were considered recently in the literature. As a byproduct, these two families of integrable deformations are shown to be Poisson–Lie T-dual of one another

ID: 9247338